MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926012350
Medical Device Problem Codes Bent (1059); Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).
 
Event or Problem Description
It was reported that stent damage occurred.During preparation of a 3.50 x 12 synergy ii drug-eluting stent, it was noted that the stent was kinked as the device was pulled out of the hoop.The procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.
 
Additional Manufacturer Narrative
Age at time of event, age at time of event (unit), patient sex, describe event or problem, device evaluated by mfr., eval summary attached, method codes, result codes, and conclusion codes updated.Device evaluated by mfr.: synergy ii, us, mr, 3.5x12mm, stent delivery system was returned for analysis.A visual examination of the entire stent was reviewed for damage.There was no lifting or stretching of struts.The struts remained in a crimped state.The stent outer diameter was measured and the result is within the maximum crimped stent specification.The balloon cones were reviewed and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and tactile examination found no issue with the hypotube profile.A visual and tactile examination found no issue with the shaft polymer extrusion.The bi-component bond showed no signs of damage or strain.A visual and tactile examination found no damage to the tip.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion is not confirmed - returned as there was no evidence of either the alleged issue(s) or any defect which could have contributed to the event.Bsc id: (b)(4).Tw: (b)(4).
 
Event or Problem Description
It was further reported that the device came out of the hoop with the catheter kinked by the hub.

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7288699
Report Number2134265-2018-01187
Device Sequence Number164666
Product Code NIQ
UDI-Device Identifier08714729840060
UDI-Public08714729840060
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/08/2018
Device Model NumberH7493926012350
Device Catalogue Number39260-1235
Device Lot Number0021394042
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2018
Initial Date Received by Manufacturer 01/31/2018
Supplement Date Received by Manufacturer02/28/2018
Initial Report FDA Received Date02/22/2018
Supplement Report FDA Received Date03/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR